Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 20, 2019, 6:12 AM EST for Atlantic County, Cumberland County, New Jersey. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2019, 6:12 AM EST (11:12 UTC)
- Expired
- Jan 20, 2019, 6:45 AM EST
- In force
- 33 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Cumberland County, NJ
The radar
The Philadelphia radar (KDIX), 49 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 535 m²/s²
- 0-3 km storm-relative helicity
- 708 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
317
WWUS81 KPHI 201112
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
612 AM EST SUN JAN 20 2019
NJZ016>018-020>022-026-027-201145-
Salem-Cumberland-Camden-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-Gloucester-
612 AM EST SUN JAN 20 2019
...A SHOWER WILL AFFECT ATLANTIC...CUMBERLAND...EAST CENTRAL SALEM...
SOUTH CENTRAL OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER
AND SOUTHEASTERN BURLINGTON COUNTIES...
At 611 AM EST, a shower was located over South Vineland, or near
Vineland, moving northeast at 60 mph.
Winds up to 40 mph are possible with this shower.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Hammonton, Tabernacle,
Shamong, Buena, Egg Harbor City, Laurel Lake, Weymouth, Estell Manor,
Chesilhurst, Newfield, Port Republic, Newport, Elwood-Magnolia,
Atsion, Wading River and Dorothy.
LAT...LON 3952 7435 3954 7433 3955 7434 3954 7439
3956 7441 3951 7442 3950 7440 3922 7511
3937 7528 3941 7526 3988 7468 3958 7434
3955 7432 3955 7431 3954 7430
TIME...MOT...LOC 1111Z 232DEG 52KT 3942 7501
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 20, 3:42 AM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Jan 20, 3:42 AM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
342 AM EST Sun Jan 20 2019
.SYNOPSIS...
Low pressure associated with the winter storm affecting the area
will continue to move to our north along the New England Coast
through the day Sunday. Cold air will settle into the region behind
this storm, leading to potentially dangerous wind chills Sunday
night. High pressure will build into the area Tuesday and Wednesday
before another area of low pressure moves toward the region by
Wednesday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Strengthening low pressure will cross the area this morning and the
offshore this afternoon. A surge of warm air ahead of the low has
changed all precip to rain except for the far N/W areas as of the
early morning. We will continue the WSW warnings for the N/W areas
since the p-type issues will continue as it's not certain whether
the higher elevations will change to rain. The Advisories that were
in effect earlier were dropped after midnight.
Showers will accompany the low and a gusty line of showers will move
through the central and souther areas this morning. Once the
low/front move through, winds will shift to W or NW and temperatures
will begin to fall across the area. Readings in the 40s (north) and
50s (south) this morning will drop some 25 to 30 degrees today and
be in the single digits (north) and teens/low 20s (south) by 7 PM.
Wind chills will become dangerous too late today, so prepare for the
upcoming cold snap early today, before it arrives. Any standing
water on roads will freeze later today and create icy areas on
roads.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
Deep low pressure across the New England waters will continue to
move away. Arctic cold and gusty winds will bring bitter cold
temperatures and wind chills overnight. Low temperatures will be sub-
zero across the southern Poconos and (mostly) single digits
elsewhere. Wind chills will drop below zero across the entire area
with -20 or less across the highest elevations of the southern
Poconos. Do not venture out tonight without sufficient protection
against the bitter cold temperatures.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
The midweek period looks unsettled as of now since another H5 trough
will be advancing from the Midwest and low pressure is expected to
form along it. Another wet/white storm is envisioned with
confidence on storm track and P-types low at this time. More
arctic cold looks to follow this system.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Low CIGS and VSBYS this morning will improve from W to E
after a strong cold front crosses the area. Showers will accompany
the front. Winds will become W to NW at 15 to 20 knots with gusts up
to 35 knots. Temperatures dropping below freezing.
Tonight...VFR with gusty NW winds continuing. Very cold.
Outlook...
Sunday night and Monday...VFR. Northwest winds 15-20
knots with gusts to around 30 knots, diminishing Monday night.
Tuesday...VFR. Northwest winds 10-20 knots, diminishing by late
afternoon.
Wednesday and Thursday...Sub-VFR conditions possible with the chance
for some snow to a rain/snow mix.
&&
.MARINE...
Gale Warnings will continue today and tonight. Low pressure will
cross the waters this morning and the Srly/SErly winds will switch
around to W or NW. Showers will be numerous this morning and the
diminish this afternoon. Wind speeds will increase to around 25
knots with gusts 35 to 40 knots. Plummeting temperatures late this
afternoon and tonight. Freezing spray expected.
&&
.HYDROLOGY...
The flood watch continues. As of 3 AM...1 to 1.5 inches has fallen
within the I95 corridor, and additional rainfall is possible,
primarily before 10 AM. We have seen some convective showers.
Fortunately however, mean storm motion is very fast, so heavy
downpours are not lasting long. None the less, the cumulative effect
could still result in localized flooding.
River flooding is still possible, but appears to be more likely if
QPF exceeds the current forecast (i.e., widespread totals of 2+
inches).
Outlook...
Sunday night and Monday...Gale Warning through 23z/7pm
Monday due to a bitterly cold airmass and deep mixing. The warning
may need to be extended into a portion of Monday night. Due to the
bitterly cold air and strong winds, freezing spray is expected
especially later Sunday night through Monday. As of now, looks like
moderate ice accretion rates will be achieved and therefore issued a
Freezing Spray Advisory.
Tuesday...The conditions (winds) are anticipated to be dropping
below Small Craft Advisory early.
Wednesday and Thursday...Winds may increase to Small Craft Advisory
criteria Wednesday then decrease through Thursday. Seas could remain
at 5 feet or higher on the ocean waters.
&&
.TIDES/COASTAL FLOODING...
Onshore flow will continue through about mid day before a cold front
brings an abrupt shift to strong off shore flow. With the full moon
tomorrow, astronomical tides are already higher than normal. It
still looks like mostly minor flooding, with some localized moderate
flooding still possible. Of particular concern is the tidal Delaware
River where increased fresh water runoff tends to have more
influence. However, their high tide isn't until afternoon, likely
well after the rain stops.
The coastal flood advisory continues for the above-mentioned areas.
As flow will become strongly offshore by Sunday afternoon, coastal
flooding is not expected with high tides following Sunday morning's.
At this time, coastal flooding is not expected for the eastern
shores of Chesapeake Bay.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
for PAZ054-055-060>062-070-071-101>106.
Flood Watch until 1 PM EST this afternoon for PAZ070-071-101-
102-104-106.
Coastal Flood Advisory from 10 AM this morning to 3 PM EST
this afternoon for PAZ070-071-106.
Winter Storm Warning until 1 PM EST this afternoon for PAZ054-
055.
NJ...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
for NJZ001-007>010-012>027.
Coastal Flood Advisory until 11 AM EST this morning for
NJZ012>014-020>027.
Flood Watch until 1 PM EST this afternoon for NJZ012>019.
Coastal Flood Advisory from 8 AM this morning to noon EST
today for NJZ016.
Coastal Flood Advisory from 10 AM this morning to 3 PM EST
this afternoon for NJZ015-017>019.
Winter Storm Warning until 1 PM EST this afternoon for NJZ001.
DE...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
for DEZ001>004.
Coastal Flood Advisory until 11 AM EST this morning for
DEZ002>004.
Flood Watch until 1 PM EST this afternoon for DEZ001.
Coastal Flood Advisory from 8 AM this morning to noon EST
today for DEZ001.
MD...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
for MDZ008-012-015-019-020.
Flood Watch until 1 PM EST this afternoon for MDZ008.
MARINE...Freezing Spray Advisory from 1 AM to 6 PM EST Monday for
ANZ430-431-450>455.
Gale Warning until 6 PM EST Monday for ANZ430-431-450>455.
&&
Synopsis...Davis
Near Term...O'Hara
Short Term...O'Hara
Long Term...Fitzsimmons/O'Hara
Aviation...Gorse/MPS/O'Hara/Staarmann
Marine...Gorse/MPS/O'Hara
Hydrology...
Tides/Coastal Flooding...Hazardous weather outlook, Jan 20, 1:43 AM EST, 4 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 143 AM EST Sun Jan 20 2019 MDZ012-015-019-020-NJZ008>010-PAZ060>062-103-105-210645- Kent MD-Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Berks- Lehigh-Northampton-Western Montgomery-Upper Bucks- 143 AM EST Sun Jan 20 2019 This Hazardous Weather Outlook is for northeast Maryland, northern New Jersey, northwest New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Precipitation will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet and slushy surfaces, causing icy conditions. Dangerous wind chills are likely Sunday night through early Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-PAZ054-055-210645- Sussex-Carbon-Monroe- 143 AM EST Sun Jan 20 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Precipitation will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet and slushy surfaces, causing icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-PAZ101-102-104-210645- Cecil-Western Chester-Eastern Chester-Eastern Montgomery- 143 AM EST Sun Jan 20 2019 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northeast Maryland and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Precipitation will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces causing icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ007-210645- Warren- 143 AM EST Sun Jan 20 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Precipitation will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet and slushy surfaces, causing icy conditions. Dangerous wind chills are likely Sunday night through early Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-017>019-PAZ070-071-106-210645- Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Lower Bucks- 143 AM EST Sun Jan 20 2019 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. Rain will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces and icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ016-210645- New Castle-Salem- 143 AM EST Sun Jan 20 2019 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO NOON EST TODAY... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. Rain will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces and icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012>014-210645- Middlesex-Western Monmouth-Eastern Monmouth- 143 AM EST Sun Jan 20 2019 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST THIS MORNING... This Hazardous Weather Outlook is for central New Jersey and northern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. Rain will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces and icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-NJZ020>027-210645- Kent-Inland Sussex-Delaware Beaches-Ocean-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 143 AM EST Sun Jan 20 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST THIS MORNING... This Hazardous Weather Outlook is for central Delaware, southern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Rain could be heavy at times this evening and tonight leading to flooding, especially with urban areas and small streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Rain will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces and icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-210645- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 143 AM EST Sun Jan 20 2019 ...GALE WARNING IN EFFECT UNTIL 6 PM EST MONDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Freezing Spray Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jan 20, 4:42 AM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 AM EST SUN JAN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM FREEZING RAIN POCONO MOUNTAINS MUNICI 41.14N 75.38W
01/20/2019 M0.04 INCH MONROE PA ASOS
STORM TOTAL SO FAR. RADIAL MEASUREMENT.
&&
CMSLocal storm report, Jan 20, 4:45 AM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EST SUN JAN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM FLOOD 1 SSW HEATHCOTE 40.38N 74.58W
01/20/2019 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING ON U.S. HIGHWAY 1 SOUTHBOUND SOUTH
OF RAYMOND ROAD IN SOUTH BRUNSWICK TWP. LANE
RESTRICTIONS IN PLACE.
&&
CMSLocal storm report, Jan 20, 4:51 AM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 AM EST SUN JAN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM FLOOD NESHANIC RIVER AT REAVI 40.47N 74.83W
01/20/2019 HUNTERDON NJ OTHER FEDERAL
THE NESHANIC RIVER AT REAVILLE REACHED MINOR
FLOOD STAGE.
&&
CMSLocal storm report, Jan 20, 4:58 AM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 AM EST SUN JAN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM FREEZING RAIN LEHIGH VALLEY INTERNATI 40.65N 75.45W
01/20/2019 M0.04 INCH LEHIGH PA ASOS
STORM TOTAL. RADIAL MEASUREMENT.
&&
CMSLocal storm report, Jan 20, 5:05 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 AM EST SUN JAN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM FREEZING RAIN 4 SW WANTAGE TWP 41.20N 74.68W
01/20/2019 M0.05 INCH SUSSEX NJ TRAINED SPOTTER
&&Special weather statement, Jan 20, 6:12 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
612 AM EST SUN JAN 20 2019
NJZ016>018-020>022-026-027-201145-
Salem-Cumberland-Camden-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-Gloucester-
612 AM EST SUN JAN 20 2019
...A SHOWER WILL AFFECT ATLANTIC...CUMBERLAND...EAST CENTRAL SALEM...
SOUTH CENTRAL OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER
AND SOUTHEASTERN BURLINGTON COUNTIES...
At 611 AM EST, a shower was located over South Vineland, or near
Vineland, moving northeast at 60 mph.
Winds up to 40 mph are possible with this shower.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Hammonton, Tabernacle,
Shamong, Buena, Egg Harbor City, Laurel Lake, Weymouth, Estell Manor,
Chesilhurst, Newfield, Port Republic, Newport, Elwood-Magnolia,
Atsion, Wading River and Dorothy.
LAT...LON 3952 7435 3954 7433 3955 7434 3954 7439
3956 7441 3951 7442 3950 7440 3922 7511
3937 7528 3941 7526 3988 7468 3958 7434
3955 7432 3955 7431 3954 7430
TIME...MOT...LOC 1111Z 232DEG 52KT 3942 7501
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 11:52 PM EST | Areal Flood Advisory | PHI | Gloucester, Salem | 8 hr |
| Jan 20, 1:11 AM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth, Salem | 8 hr |
| Jan 20, 1:13 AM EST | Special Weather Statement | PHI | Burlington, Mercer, Middlesex | 47 min |
| Jan 20, 1:58 AM EST | Special Weather Statement | PHI | Monmouth | 32 min |
| Jan 20, 3:38 AM EST | Wind Chill Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 50 hr |
| Jan 20, 4:13 AM EST | Areal Flood Warning | PHI | Hunterdon, Somerset | 3 hr |
| Jan 20, 4:48 AM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset | 4 hr |
| Jan 20, 9:49 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 30 hr |
| Jan 20, 10:03 AM EST | Wind Chill Warning | PHI | Carbon, Monroe | 27 hr |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.